# SDR ASAA2019011227747

- Difficulty date: January 12, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 31,215 hours, 9,068 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12680
- Condition: Failed
- Location: Ram Air Inlet
- Part time: 33,396 hours, 10,935 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT THE LEFT PACK LIGHT ILLUMINATED ON RECALL-CLEARED WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED LT RAM AIR EXHAUST ACTUATOR PER AMM 21-51-21-000-801. RAM AIR INLET ACTUATOR TEST PERFORMED WITH BITE TEST OF THE PACK/ZONE TEMP CONTROLLER REF TASK 21-61-00-700-806-002. OPS CHECK GOOD.
